I am taking macalvit 500 with vit d3 tablet daily in the morning after food since I am 6 month pregnant. but I am feeling heartburn and belching throughout the day. Is this due to this tablet? please let me know and how should i avoid the heartburn and belching.
hi.heartburn is unlikely with macalvit as it is a calcium carbonate which is rather used to even treat heartburn.in pregnancy heartburn and acidity and belching are common as progestrone hormone causes the lower oesophageal sphincter to relax.you can start taking macalvit at bedtime and you can start taking syrup mucaine gel for heartburn.take care
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]